# SDR YENA2023012000058

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 43,978 hours, 28,786 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 341D8003505
- Part serial: 0832
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 34,339 hours, 22,745 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#526, BWI-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BWI) ' A-I ENG 1 FAIL IN FLIGHT. COMPLIED WITH QRH, MESSAGE PERSISTED; REMOVED AND REPLACED ENG #1 ANTI-ICE VALVE REF AMM 30.21.01. OPS CHECK AND LEAK CHECK ARE GOOD.
